# SDR ABXA9500829

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushing
- Part number: S221037614101
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244, FOUND RIGHT MAIN LANDING GEAR OUTBOARD DOOR DRIVER ROD AND SECONDARY ROD ATTACH POINT HAD EXCESSIVE PLAY.  REPLACED BUSHING IAW DC-9 OVERHAUL MANUAL 32-10-6.
